# SDR K2DA2019052800002

- Difficulty date: February 17, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N545PH
- Make and model: Hughes 369E
- Aircraft serial: 0536E
- Aircraft time: 8,647 hours, 22,541 cycles
- Engine: Allsn 250C20B
- Engine time: 10,674 hours, 6,878 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF29669
- Condition: Stuck
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT WAS RUNNING ENGINE ON THE GROUND AND THE COMPRESSOR STARTED STALLING. MAINTENANCE PERSONNEL DISCOVERED THE ENGINE BLEED VALVE WAS STUCK IN THE CLOSED POSITION. BLEED VALVE HAD 103.4 TSO. BLEED VALVE WAS CHANGED OUT AND THE ISSUE WENT AWAY.
